| Model Number |
110022 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10/14/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
Customer reported: presence of core residue in a vial of taurolock with an individual blunt sol m needle.Device/medication: taurolock u25000 + needle blunt sol m 18g ref 110022 lot number: lot taurolock t2406 + lot aig 05304031.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.